# SDR REXA2021100500771

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH670325241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON BUTTSTRAP AT FS 280 BETWEEN STGR 24L TO STGR 25L  JC:900-53-140-500  IN:AV  EMP#:873 REPAIRED BUTTSTRAP AT F.S. 280 BETWEEN STGR 24L TO STGR 25L IAW ENDEAVOR AIR CRJ900 EA NO: CRJ953-12173 EA REV I R
